I had a full hysterectomy in 2006, and have been taking Estradiol ever since. I had three ovaries so my hormone levels were higher than normal to begin with. I was on up to 3 mg and now am down to 1 mg, I have awful hot flashes, I do keep my room very cool at night, take supplements, etc. I am worried what will happen with my mood if i stop the hormone therapy all together. When I was first put on hormones the dosage was off and I had a nervous breakdown. Are there any suggestions of what to expect once I stop taking them? Or maybe advice of any kind? I am really scared of feeling so crazy again. Any help would b greatly appreciated.View Thread
You may want to look into IC if you have not already. It has to due with your bladder nerves causing pretty severe pain similar to menstrual cramps. I suffer from this and there are several different treatments.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.